# SDR 98ZZZX1747

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 3120 · Independent Instruments
- Part: Counter
- Part number: E19559
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLE COUNTER QUIT OPERATING AFTER APPROXIMATELY 2 MONTHS.  REMOVED AND REPLACED.
